# SDR SIMA200532202

- Difficulty date: November 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLARE EICAS MESSAGE RUDDER SYSTEM ONE AND 2 INOPERATIVE.  NO RUDDER CONTROL DURING REMAINDER OF LANDING OR DURING TAXI.  PERFORMED OPERATIONAL CHECK OF THE RUDDER SYSTEM WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (K)
